# SDR WRLA20091116323

- Difficulty date: November 16, 2009
- Submitted: November 26, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - LWR DOUBLER OF LT WING FIXED L/E NOSE SECTION XOS 487.  FABRICATED PART IAW EGAT EI  W2009P57B-1344 REV 00.  INSTALLED PART IAW MD11 SRM 51-33-01 REV 41.
